Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 217, NWS Tulsa, OK

October 17, 20074 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2007, 8:46 PM CDT for 4 counties in Oklahoma. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 17, 2007, 8:46 PM CDT (01:46 UTC)
Expired
Oct 17, 2007, 9:45 PM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Haskell County, OK, Muskogee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 71 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 8:55 PM CDTTSTM WND DMG1 N Warner, OKLARGE TREE BLOWN DOWN.
Oct 17, 9:10 PM CDTTSTM WND DMG7 Ne Gore, OKLARGE LIMBS BLOWN DOWN AT TENKILLER STATE PARK
Oct 17, 9:17 PM CDTTSTM WND DMG4 Ssw Cookson, OKTREES AND LARGE TREE LIMBS DOWN NEAR SNAKE CREEK WILDERNESS LODGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 4:31 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 266 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1262 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
266 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
2.4
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 180145
SVRTSA
OKC021-061-101-135-180245-
/O.NEW.KTSA.SV.W.0217.071018T0146Z-071018T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT WED OCT 17 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  EASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  WESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 945 PM CDT

* AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND
  DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED 14 MILES WEST OF
  PORUM...MOVING NORTHEAST AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WHITEFIELD...
  BRIARTOWN...PORUM...WARNER...WEBBERS FALLS...GORE...BRAGGS...
  TAMAHA...VIAN...PUMPKIN CENTER...MARBLE CITY AND COOKSON.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3540 9479 3522 9534 3542 9533 3543 9534
      3571 9535 3577 9481
TIME...MOT...LOC 0146Z 237DEG 39KT 3533 9547

$$
3 follow-up statements
000 
WWUS54 KTSA 180157
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT WED OCT 17 2007

OKC021-061-101-135-180245-
/O.CON.KTSA.SV.W.0217.000000T0000Z-071018T0245Z/
MUSKOGEE OK-CHEROKEE OK-SEQUOYAH OK-HASKELL OK-
858 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHERN HASKELL...WESTERN SEQUOYAH...SOUTHEASTERN CHEROKEE AND
EASTERN MUSKOGEE COUNTIES...

AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BRAGGS TO WEBBERS FALLS TO PORUM...MOVING
NORTHEAST AT 70 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PUMPKIN
CENTER...WEBBERS FALLS...GORE...BOX...TAMAHA...COOKSON...VIAN...MC
KEY AND MARBLE CITY.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3540 9479 3522 9534 3542 9533 3543 9534
      3571 9535 3577 9481
TIME...MOT...LOC 0158Z 241DEG 65KT 3573 9518 3554 9518
          3540 9528

$$
000 
WWUS54 KTSA 180223
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
923 PM CDT WED OCT 17 2007

OKC021-061-101-135-180245-
/O.CON.KTSA.SV.W.0217.000000T0000Z-071018T0245Z/
MUSKOGEE OK-CHEROKEE OK-SEQUOYAH OK-HASKELL OK-
923 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHERN HASKELL...WESTERN SEQUOYAH...SOUTHEASTERN CHEROKEE AND
SOUTHEASTERN MUSKOGEE COUNTIES...

AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF COOKSON TO MARBLE
CITY TO VIAN...MOVING NORTHEAST AT 55 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MC KEY AND
MARBLE CITY.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3554 9480 3550 9480 3548 9479 3540 9479
      3528 9517 3574 9512 3577 9481
TIME...MOT...LOC 0223Z 246DEG 51KT 3584 9482 3565 9482
          3551 9492

$$
000 
WWUS54 KTSA 180243
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
943 PM CDT WED OCT 17 2007

OKC021-061-101-135-180253-
/O.EXP.KTSA.SV.W.0217.000000T0000Z-071018T0245Z/
MUSKOGEE OK-CHEROKEE OK-SEQUOYAH OK-HASKELL OK-
943 PM CDT WED OCT 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HASKELL...WESTERN
SEQUOYAH...SOUTHEASTERN CHEROKEE AND SOUTHEASTERN MUSKOGEE COUNTIES
EXPIRES AT 945 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3554 9480 3550 9480 3548 9479 3540 9479
      3528 9517 3574 9512 3577 9481
TIME...MOT...LOC 0243Z 246DEG 51KT 3595 9450 3576 9450
          3562 9460

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 8:45 PM CDT, 1 minute earlier.

Area forecast discussion, Oct 17, 8:45 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT WED OCT 17 2007

.MESOSCALE UPDATE...
APPARENTLY SIGNIFICANT DRY AIR EXISTS JUST ABOVE
THE SURFACE LAYER TO CONTRIBUTE TO SEVERE DOWNBURSTS.
ALL THE STORMS NOW ONGOING IN THE AREA ARE PRODUCING
SEVERE DOWN DRAFTS AND ABORTING THE MESOCYCLONE
ORGANIZATION ATTEMPTS.

WINDS OF 65 TO 90 MPH HAVE BEEN REPORTED WITH ALL
THE SEVERE STORMS IN EASTERN OKLAHOMA DURING THE PAST
HOUR.  FORTY INJURIES HAVE OCCURRED IN TULSA.

RUC DATA SHOWS THE DEEPER MOISTURE WAS NEAR
THE OKLAHOMA AND ARKANSAS BORDER AT 01Z AND IT
APPEARS THAT THE STORMS MAY NOT CATCH UP TO IT AS
THE MOISTURE AXIS SHIFTS EAST.  THE EXCEPTION MAY
BE IN FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS.  SO UNLESS THE CELLS CAN REACH THE DEEPER
MOISTURE BEFORE IT SHIFTS EAST...THIS EVENT WILL
CONTINUE TO BE AN EXTREME WIND EVENT.  IF A CELL
CAN REACH THE DEEPER MOISTURE THEN A TORNADO
THREAT WOULD RESULT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Oct 17, 8:44 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT WED OCT 17 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
844 PM CDT WED OCT 17 2007

...TORNADIC THREAT CONTINUES OVER EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LINE OF OF THUNDERSTORMS ACROSS NORTHEAST OKLAHOMA...
WITH MORE SCATTERED STORM COVERAGE FURTHER SOUTH...CONTINUES
TO PRODUCE SIGNIFICANT SEVERE WEATHER.  CURRENTLY...DANGEROUS
WINDS IN EXCESS OF 80 MPH APPEAR LIKELY WITH THE ONGOING
STORMS.  THIS WILL PRODUCE DAMAGE NEAR EF1 ON THE ENHANCED
FUJITA SCALE.

IN ADDITION TO THE DAMAGING WINDS...CONDITIONS REMAIN FAVORABLE
FOR ISOLATED TORNADIC DEVELOPMENT.  LOCATIONS DOWNSTREAM
FROM THE ONGOING STORMS SHOULD BE PREPARED FOR SIGNIFICANT
SEVERE WEATHER.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
THE ONGOING STORMS HAVE THE POTENTIAL TO PRODUCE SIGNIFICANT
SEVERE WEATHER. ACTIVATION OF THE REGIONAL SKYWARN NETWORK IS
UNDERWAY. LOCAL SPOTTER GROUPS SHOULD BE ACTIVE NEAR ANY OF THE
STORMS. EMERGENCY MANAGERS SHOULD READY FOR NOT ONLY SPOTTER
OPERATIONS BUT ALSO POTENTIAL IMPACT RECOVERY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH
PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER
SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY
NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH
MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Oct 17, 7:40 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND GST     4 SSW TULSA             36.08N 95.95W
10/17/2007  E60.00 MPH       TULSA              OK   PUBLIC

0734 PM     HAIL             OWASSO                  36.27N 95.85W
10/17/2007  E1.00 INCH       TULSA              OK   TRAINED SPOTTER

            NUMEROUS POWER LINE FLASHES

0735 PM     HAIL             3 S OWASSO              36.23N 95.85W
10/17/2007  E0.75 INCH       TULSA              OK   AMATEUR RADIO

&&

SAA
Local storm report, Oct 17, 7:54 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     TSTM WND DMG     3 E OWASSO              36.27N 95.80W
10/17/2007                   ROGERS             OK   NWS EMPLOYEE

            5 INCH DIAMETER TREE LIMBS DOWNED BY WIND

0736 PM     TSTM WND DMG     COWETA                  35.95N 95.65W
10/17/2007                   WAGONER            OK   LAW ENFORCEMENT

            POWER LINES BLOWN DOWN

0740 PM     HAIL             4 NE OWASSO             36.31N 95.80W
10/17/2007  E1.50 INCH       ROGERS             OK   AMATEUR RADIO

0744 PM     HAIL             PRESTON                 35.71N 95.99W
10/17/2007  E0.75 INCH       OKMULGEE           OK   EMERGENCY MNGR

0752 PM     HAIL             1 W CLAREMORE           36.31N 95.63W
10/17/2007  E0.88 INCH       ROGERS             OK   AMATEUR RADIO

            DIME TO NICKEL HAIL

&&

SAA
Special weather statement, Oct 17, 8:11 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT WED OCT 17 2007

ARZ020-029-180200-
FRANKLIN AR-SEBASTIAN AR-
811 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     EASTERN SEBASTIAN AND SOUTHERN FRANKLIN

AT 811 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WASHBURN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MILLTOWN...ALIX...OZARK...
CHARLESTON...BRANCH...PETER PENDER...MEG...DENNING...CECIL...ALTUS...
MOUNTAIN TOP...WIEDERKEHR VILLAGE...WASHBURN AND FORT CHAFFEE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3539 9369 3537 9371 3538 9378 3530 9381
      3530 9389 3521 9392 3523 9400 3514 9403
      3513 9413 3521 9422 3566 9370
TIME...MOT...LOC 0111Z 226DEG 41KT 3521 9406
Local storm report, Oct 17, 8:14 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND DMG     TULSA                   36.13N 95.92W
10/17/2007                   TULSA              OK   AMATEUR RADIO

            WIND COLLAPSED TENT AT OKTOBERFEST...LATER
            INFORMATION...38 TO 40 INJURED IN THE AREA.

0730 PM     TSTM WND DMG     OWASSO                  36.27N 95.85W
10/17/2007                   TULSA              OK   AMATEUR RADIO

            TREES DAMAGED...OUTBUILDINGS DAMAGED AND STREET SIGNS
            BLOWN DOWN. DAMAGE FROM 2ND AND BIRCH TOWARD THE
            NORTHEAST.

0800 PM     TSTM WND GST     3 SSE INOLA             36.11N 95.49W
10/17/2007  M61.00 MPH       ROGERS             OK   MESONET

0803 PM     TSTM WND GST     2 S COWETA              35.92N 95.65W
10/17/2007  E60.00 MPH       WAGONER            OK   TRAINED SPOTTER

&&

SAA
Local storm report, Oct 17, 8:20 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     NON-TSTM WND DMG OOLOGAH                 36.45N 95.71W
10/17/2007                   ROGERS             OK   EMERGENCY MNGR

            6 OR 7 MOBILE HOMES DAMAGED OR DESTROYED. NO INJURIES
            REPORTED AT THIS TIME.

0810 PM     TSTM WND GST     2 ENE COPAN             36.91N 95.89W
10/17/2007  M59.00 MPH       WASHINGTON         OK   MESONET

&&

SAA
Local storm report, Oct 17, 8:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
838 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND DMG     CHOUTEAU                36.19N 95.34W
10/17/2007                   MAYES              OK   TRAINED SPOTTER

            NUMEROUS TREES DOWN AND POWER OUTAGES REPORTED.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:02 PM CDTSevere Thunderstorm WarningTSATulsa73 min
Oct 17, 7:23 PM CDTSevere Thunderstorm WarningTSARogers67 min
Oct 17, 7:25 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner65 min
Oct 17, 7:29 PM CDTTornado WarningTSANowata, Washington61 min
Oct 17, 7:47 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes58 min
Oct 17, 8:06 PM CDTSevere Thunderstorm WarningTSACraig, Rogers39 min
Oct 17, 8:10 PM CDTSevere Thunderstorm WarningTSADelaware80 min
Oct 17, 8:19 PM CDTSevere Thunderstorm WarningTSAOttawa56 min
Oct 17, 8:29 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg41 min
Oct 17, 8:31 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner59 min
Oct 17, 9:10 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee55 min
Oct 17, 9:16 PM CDTTornado WarningTSACherokee29 min
Oct 17, 10:01 PM CDTSpecial Weather StatementTSASequoyah44 min
Oct 17, 10:13 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah47 min
Oct 17, 10:31 PM CDTSevere Thunderstorm WarningTSALeFlore44 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.